# SDR USAA2013111100033

- Difficulty date: October 31, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 40,461 hours, 16,782 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175601000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK. CABIN FLOOR PANEL 261PF DELAMINATED.  R & R FLOOR PANEL IAW SRM 53-02-00-201, STEP 8H, FIG 209 AND IRM 9701.
